# SDR DXTA2014063005809

- Difficulty date: June 29, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 631
- Aircraft time: 12,779 hours, 4,655 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT COMPLETION OF GEAR RETRACTION, RECEIVED AN AMBER NOSE GEAR NOT UP CAS MESSAGE AS WELL AS A RED HANDLE ON THE GEAR HANDLE.  PERFORMED VISUAL INSPECTION OF NOSE LANDING GEAR. NO DEFECTS NOTED. PERFORMED JACKING PROCEDURES IAW MM 7-10-00.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TESTS. HAD "N GEAR NOT UP" AMBER CAS MESSAGE UPON FIRST RETRACTION. ADJUSTED NOSE GEAR UPLOCK SWITCH DOWN IAW MM 32-61-03.  PERFORMED NUMEROUS EXTENSION AND RETRACTION CHECKS, NO "N GEAR NOT UP" CAS MESSAGE APPEARED.  DOWN JACKED AIRCRAFT. ALL OPS CHECKED GOOD IAW MM 32-60-00, 32-61-03, AND 32-00-00. SERVICED LT HYDRAULIC RESERVOIR IAW MM 12-15-00.
